# SDR SWIA2019112246784

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H ENGINE UPPER FWD CORE COWL LATCH BEAM GOUGED AT LUG 3.  (C-CHECK) RO: 11/21/2019   REPAIRED L/H ENGINE UPPER FWD CORE COWL LATCH BEAM GOUGE AT LUG 3 IAW REO. ALL STEPS COMPLIED WITH. COMPLIED WITH SKYCARD. COMPLETED PAPER FORM M-337.
